# SDR GLBA2001138

- Difficulty date: June 28, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N85GL
- Make and model: Emb EMB-120RT
- Aircraft serial: 120085
- Aircraft time: 26,794 hours, 28,842 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

CABIN ALTITUDE CLIMBED WHILE AT ALTITUDE (26000) DEPLOYED MASKS.  FOUND DEBRIS STUCK IN THE OUTFLOW VALVE.  CLEAN VALVE, OPS CHECKED SATISFACTORY.
